# SDR 95FDEA00084

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: M374333
- Condition: Cracked
- Location: Bs 294-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT LBL 42 BETWEEN BS 294 AND 312 HAS CRACK ON EXISTING REPAIR ANGLE, WL 207.  REMOVED WEB, FABRICATED, ALODINED, PRIMED AND PAINTED.  INSTALLED FABRICATED WEB AT LBL 42 BETWEEN BS 294 AND 312, WL 207 PER FEDEX SRM 51-20-1 AND PER FEDEX MM 51-20-2.
